Advertisement

Multiple solutions to polyharmonic elliptic problem involving GJMS operator on compact manifolds

  • Kamel TahriEmail author
Article
  • 12 Downloads

Abstract

Using variational methods, we prove existence and multiplicity of solutions to polyharmonic elliptic problem involving GJMS operator on smooth compact Riemannian manifold. An application is given in the Euclidean context.

Keywords

Polyharmonic elliptic problems GJMS operator Riemannian manifold multiple solutions 

Notes

References

  1. 1.
    Ambrosetti, A.: Critical points and nonlinear variational problems. Soc. Mathem. de France, mémoire, 49, vol. 20, fascicule 2 (1992)CrossRefGoogle Scholar
  2. 2.
    Ambrosetti, A., Azorero, J.G.: Multiplicity results for nonlinear elliptic equations.J. Funct. Anal. 137, 219–242 (1996)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Benalili, M., Zouaoui, A.: Elliptic equation with critical and negative exponents involving the GJMS operator on compact Riemannian manifolds. J Geom. Phy. 140, 56–73 (2019)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Branson, T.P.: The Functional Determinant, Lecture Notes Series, vol. 4. Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul (1993)Google Scholar
  5. 5.
    Clapp, M., Squassina, M.: Nonhomogeneous polyharmonic elliptic problems at critical growth with symmetric data. Commun. Pure Appl. Anal. 2, 171–186 (2003)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ge, Y., Wei, J., Zhou, F.: A critical elliptic problem for polyharmonic operators. J. Funct. Anal. 260(8), 2247–2282 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Lions, P.L.: The concentration-compactness principle in the calculus of variations: the limit case. Part I. Rev. Mat. Iberoam. 1, 145–201 (1985)CrossRefGoogle Scholar
  8. 8.
    Mazumdar, S.: GJMS-type operators on a compact Riemannian manifold: best constants and Coron-type solutions. J. Diff. Eq. 261(9) (2015)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Paneitz, S.: A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds (summary). SIGMA 4(3), 036 (2008).  https://doi.org/10.3842/SIGMA.2008.036 MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Robert, F.: Admissible \(Q\)-curvatures under Isometries for the Conformal GJMS Operators. Nonlinear Elliptic Partial Differential Equations. Contemp Math, vol. 540, pp. 241–259. American Mathematical Society, Providence (2011)Google Scholar
  11. 11.
    Serrin, J., Pucci, P.: Critical exponents and critical dimensions for polyharmonic operators. J. Math. Pures Appl. (9) 69(1), 55–83 (1990)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Swanson, A.: The best Sobolev constant. Appl. Anal. 47(4), 227–239 (1992)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Tahri, K.: Nohomogenous polyharmonic elliptic problem involving GJMS operator on compact manifolds. Asian-Eur. J. Math. 13(1), 2050115 (2020)Google Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.High School of ManagementTlemcenAlgeria
  2. 2.Department of MathematicsAbou Bekr Belkaid UniversityTlemcenAlgeria

Personalised recommendations